# SDR SIMA201014004

- Difficulty date: May 19, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N829AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145609
- Aircraft time: 19,084 hours, 17,187 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M3902929248
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE AFT EMERGENCY LIGHT STRIP CONNECTOR TO BE DAMAGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED CONNECTOR IAW EMB 140 SWPM 20-50-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
